# SDR MASA2012021094405

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 23,491 hours, 16,324 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Attach Fitting
- Part number: 521031
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOWER LEFT TORQUE LINK ATTACHMENT LUG IS CHAFED APPROX 1.0L X .300W X.015D.  CHAFE IS ON THE INSIDE OF THE LUG.  TREATED, PRIMED & PAINTED STRIPPED AREAS IAW CRJ 700 SRM 51-25-01-001-001 & SCR-018-12-A.
